# SDR TWAA9901106

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inop
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT MOST SECTION OF CABIN FLOOR EGRESS LIGHTS ILLUMINATED IN FLIGHT.  CREW TRIED TO RESET BY DISARMING AND REARMING, BUT NO HELP.  REPLACED THE POWER SUPPLY.  CHECK-C 12-7-98 STL.
